Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 20, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Approximating semigroups and the consistency of difference schemes
Gilbert Strang.
Proc. Amer. Math. Soc. 20 (1969), 1-7
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233239
A coefficient inequality for certain classes of analytic functions
F. R. Keogh and E. P. Merkes.
Proc. Amer. Math. Soc. 20 (1969), 8-12
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0232926
A theorem on infinite positive matrices
E. Netanyahu and M. Reichaw.
Proc. Amer. Math. Soc. 20 (1969), 13-15
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236203
A problem of Wiener and the failure of a principle for Fourier series with positive coefficients
Stephen Wainger.
Proc. Amer. Math. Soc. 20 (1969), 16-18
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236397
Minimal solutions to a class of parabolic partial differential equations
T. Guinn and E. M. Landesman.
Proc. Amer. Math. Soc. 20 (1969), 19-23
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235286
Ellipticity and regularity for periodic nonlinear equations
Robert A. Adams.
Proc. Amer. Math. Soc. 20 (1969), 24-26
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0243191
A uniqueness theorem for some nonlinear boundary value problems
A. Kadish.
Proc. Amer. Math. Soc. 20 (1969), 27-29
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233072
A note on eigenvalues of normal transformations
R. E. L. Turner.
Proc. Amer. Math. Soc. 20 (1969), 30-34
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0240654
Weierstrass points and analytic submanifolds of Teichmueller space
H. M. Farkas.
Proc. Amer. Math. Soc. 20 (1969), 35-38
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0232928
A note on the Littlewood-Tauber theorem
M. L. Glasser.
Proc. Amer. Math. Soc. 20 (1969), 39-40
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233111
Normal operators
Myron Goldstein.
Proc. Amer. Math. Soc. 20 (1969), 41-44
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251214
On a theorem of Fejér and Riesz
F. R. Keogh.
Proc. Amer. Math. Soc. 20 (1969), 45-50
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0247013
Almost convergent and almost summable sequences
Paul Schaefer.
Proc. Amer. Math. Soc. 20 (1969), 51-54
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235340
The approximate divergence operator
Victor L. Shapiro.
Proc. Amer. Math. Soc. 20 (1969), 55-60
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236623
Comparison theorems and integral inequalities for Volterra integral equations
Paul R. Beesack.
Proc. Amer. Math. Soc. 20 (1969), 61-66
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234228
Oscillation theorems for linear second order ordinary differential equations
J. W. Macki and J. S. W. Wong.
Proc. Amer. Math. Soc. 20 (1969), 67-72
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235202
Eigenvalue of the square of a function
A. M. Fink.
Proc. Amer. Math. Soc. 20 (1969), 73-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234046
Extending real maps defined on a subset of a disk
B. J. Ball, Jo Ford and E. S. Thomas.
Proc. Amer. Math. Soc. 20 (1969), 75-80
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235538
The area and variation of linearly continuous functions
William P. Ziemer.
Proc. Amer. Math. Soc. 20 (1969), 81-87
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233959
Some properties of a generalized Hausdorff mean
C. W. Leininger.
Proc. Amer. Math. Soc. 20 (1969), 88-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234163
Convergence-preservation criteria for a generalized Hausdorff mean.
C. W. Leininger.
Proc. Amer. Math. Soc. 20 (1969), 97-100
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234164
Totally bounded sets of precompact linear operators
Theodore W. Palmer.
Proc. Amer. Math. Soc. 20 (1969), 101-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235425
Product solutions for simple games. II
T. Parthasarathy.
Proc. Amer. Math. Soc. 20 (1969), 107-114
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0378867
The operator equation $BX-XA=Q$ with self-adjoint $A$ and $B$
Marvin Rosenblum.
Proc. Amer. Math. Soc. 20 (1969), 115-120
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233214
Operators similar to their adjoints
James P. Williams.
Proc. Amer. Math. Soc. 20 (1969), 121-123
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233230
Weak compactness of measures
Benjamin B. Wells.
Proc. Amer. Math. Soc. 20 (1969), 124-130
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0238067
Sums of irreducible operators
Peter A. Fillmore and David M. Topping.
Proc. Amer. Math. Soc. 20 (1969), 131-133
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233226
Charlier spaces of entire functions
Louis de Branges and David Trutt.
Proc. Amer. Math. Soc. 20 (1969), 134-140
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0626531
Fixed-point theorems for certain classes of nonexpansive mappings
L. P. Belluce and W. A. Kirk.
Proc. Amer. Math. Soc. 20 (1969), 141-146
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233341
Density of one graph along another
Jack B. Brown.
Proc. Amer. Math. Soc. 20 (1969), 147-149
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0232897
Pointed minimal sets and $S$-regularity
Brindell Horelick.
Proc. Amer. Math. Soc. 20 (1969), 150-156
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235546
On an arcwise connected subgroup of a Lie group
Morikuni Goto.
Proc. Amer. Math. Soc. 20 (1969), 157-162
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233923
A remark on a theorem of A. Weil
Morikuni Goto.
Proc. Amer. Math. Soc. 20 (1969), 163-165
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0232888
Continuous derivations on Banach algebras
A. M. Sinclair.
Proc. Amer. Math. Soc. 20 (1969), 166-170
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233207
A theorem on the Hurewicz fiberings
Soon-kyu Kim.
Proc. Amer. Math. Soc. 20 (1969), 171-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233356
A lower bound for the dimension of certain $G_{𝛿}$ sets in completely normal spaces
James B. Wilkinson.
Proc. Amer. Math. Soc. 20 (1969), 175-178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0238283
Structure of hereditarily infinite dimensional spaces
J. M. Yohe.
Proc. Amer. Math. Soc. 20 (1969), 179-184
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236896
On reconstructing a graph
Robert L. Hemminger.
Proc. Amer. Math. Soc. 20 (1969), 185-187
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0232696
A differential in the Adams spectral sequence
Daniel S. Kahn.
Proc. Amer. Math. Soc. 20 (1969), 188-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235562
On topological transformation groups
Lloyd Lininger.
Proc. Amer. Math. Soc. 20 (1969), 191-192
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235544
Valuations on a commutative ring
Merle E. Manis.
Proc. Amer. Math. Soc. 20 (1969), 193-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233813
Rigidity of generalized uniserial and Frobenius algebras
S. S. Page.
Proc. Amer. Math. Soc. 20 (1969), 199-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236246
Formations of group and $𝜋$-decomposability
H. Lausch.
Proc. Amer. Math. Soc. 20 (1969), 203-206
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233891
Determinants on semilattices
Bernt Lindström.
Proc. Amer. Math. Soc. 20 (1969), 207-208
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0238738
Tensor products of simple pure inseparable field extensions
J. N. Mordeson and B. Vinograde.
Proc. Amer. Math. Soc. 20 (1969), 209-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0232758
Self-injective semigroup rings for finite inverse semigroups
R. Wenger.
Proc. Amer. Math. Soc. 20 (1969), 213-216
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0232869
Critical groups and the lattice of varieties
John Cossey.
Proc. Amer. Math. Soc. 20 (1969), 217-221
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0232824
On quasi-local noetherian rings
Gerhard Michler.
Proc. Amer. Math. Soc. 20 (1969), 222-224
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0232796
Note on $QF$-$1$ algebras
J. P. Jans.
Proc. Amer. Math. Soc. 20 (1969), 225-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233848
Galois endomorphisms of the torsion subgroup of certain formal groups
Jonathan Lubin.
Proc. Amer. Math. Soc. 20 (1969), 229-231
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0232769
Finite groups with pro-normal subgroups
T. A. Peng.
Proc. Amer. Math. Soc. 20 (1969), 232-234
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0232850
A remark on Prüfer rings
Edward D. Davis.
Proc. Amer. Math. Soc. 20 (1969), 235-237
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0232763
Open mappings and closed subsets of the domain in general metric spaces
James Edgar Keesling.
Proc. Amer. Math. Soc. 20 (1969), 238-245
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0261568
Relative interiors of convex hulls
William E. Bonnice and John R. Reay.
Proc. Amer. Math. Soc. 20 (1969), 246-250
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234352
A note on maximal locally compact semigroups
James W. Stepp.
Proc. Amer. Math. Soc. 20 (1969), 251-253
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0232883
A set whose square can map onto a perfect set
John R. Isbell.
Proc. Amer. Math. Soc. 20 (1969), 254-255
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0232359
An equivalence theorem for embeddings of compact absolute neighborhood retracts
J. L. Bryant and C. L. Seebeck.
Proc. Amer. Math. Soc. 20 (1969), 256-258
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0244972
On stochastic differentials in Hilbert spaces
E. M. Cabaña.
Proc. Amer. Math. Soc. 20 (1969), 259-265
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233436
Dominated estimates of positive contractions
R. V. Chacon and J. Olsen.
Proc. Amer. Math. Soc. 20 (1969), 266-271
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248327
An operator ergodic theorem for sequences of functions
E. M. Klimko and Louis Sucheston.
Proc. Amer. Math. Soc. 20 (1969), 272-276
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233956
Almost complex submanifolds of the six sphere
Alfred Gray.
Proc. Amer. Math. Soc. 20 (1969), 277-279
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0246332
A canonical linear order for the maximal chains of a tree
James C. Owings.
Proc. Amer. Math. Soc. 20 (1969), 280-283
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0240009
Toeplitz-Hausdorff theorem on numerical ranges
R. Raghavendran.
Proc. Amer. Math. Soc. 20 (1969), 284-285
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233186
A note on absolute summability
J. A. Fridy.
Proc. Amer. Math. Soc. 20 (1969), 285-286
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233105